# SDR 05FDEA02737

- Difficulty date: September 2, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE HOLES, BS 640 STR 2L, BUCKTAILS BEHIND EXISTING STRUCTURE.  *S/D*  REPAIRED HOLES, BS 640, STR 2L, PER FED-EX EA 7-5330-92260A.
